Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Rational algebraic $ K$-theory of certain truncated polynomial rings


Author: R. E. Staffeldt
Journal: Proc. Amer. Math. Soc. 95 (1985), 191-198
MSC: Primary 18F25; Secondary 11R70, 19D55
MathSciNet review: 801322
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In this paper we derive a formula for rationalized algebraic $ K$-theory of certain overrings of rings of integers in number fields. Truncated polynomial algebras are examples. Our method is homological calculation which is facilitated by some basic rational homotopy theory and interpreted in terms of the cyclic homology theory of algebras invented by Alain Connes.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 18F25, 11R70, 19D55

Retrieve articles in all journals with MSC: 18F25, 11R70, 19D55


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1985-0801322-4
PII: S 0002-9939(1985)0801322-4
Article copyright: © Copyright 1985 American Mathematical Society